# SDR VNAA0601017

- Difficulty date: January 18, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 3,502 hours, 3,453 cycles
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32895903
- Part serial: 3302
- Condition: Failed
- Location: Lt Wing
- Part time: 3,502 hours, 3,453 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW RECEIVED A WING OVERHEAT WARNING MESSAGE AND AURAL WARNING.  FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT 14TH STAGE BLEED AIR SHUTOFF VALVE.  THE SYSTEM LEAK AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
